Mathematics and Plausible Reasoning

Princeton, N.J.,Princeton University Press (1968)
v. 2. Patterns of plausible inference
Keywords Mathematics Philosophy  Logic, Symbolic and mathematical
Categories (categorize this paper)
Call number QA9.P57 1968
DOI 10.1007/BF00486196
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,707
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
John R. Anderson (1991). Is Human Cognition Adaptive? Behavioral and Brain Sciences 14 (3):471-485.
Ian J. Dove (2013). Towards a Theory of Mathematical Argument. In Andrew Aberdein & Ian J. Dove (eds.), Foundations of Science. Springer 291--308.

View all 43 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

2 ( #553,718 of 1,726,249 )

Recent downloads (6 months)

1 ( #369,877 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.